Parenteral-nutrition-supplements

Hyperammonaemic encephalopathy exacerbation: case report

    This is a preview of subscription content, access via your institution.

    We’re sorry, something doesn't seem to be working properly.

    Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

    Reference

    1. Shah PA, et al. Hyperammonemic Encephalopathy Exacerbated by Parenteral Nutrition in Fibrolamellar Hepatocellular Carcinoma. American Journal of Medicine 133: e745-e746, No. 12, Dec 2020. Available from: URL: http://doi.org/10.1016/j.amjmed.2020.06.022

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Verify currency and authenticity via CrossMark

    Cite this article

    Parenteral-nutrition-supplements. Reactions Weekly 1840, 315 (2021). https://doi.org/10.1007/s40278-021-90458-z

    Download citation